MAUDE Adverse Event Report: ARTHREX, INC. DEPTH GAUGE FULL AUGMENT

ARTHREX, INC. DEPTH GAUGE FULL AUGMENT
Model Number DEPTH GAUGE FULL AUGMENT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/21/2025, it was reported by a sales representative via (b)(4) that an ar-9597-10 angled reamer sleeve and an ar-9599f depth guage full augment were cold welded together.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-9599f batch 20099411 was received for evaluation.The device arrived separated from the reported ar-9597-10 angled reamer sleeve.Visual inspection revealed discoloration spots all around the device.The complaint allegation was not confirmed.The device arrived separately for evaluation, and no evidence of failure was received.The most likely cause of the reported failure may be attributed to abnormal use.Specifically, the ar-9599f is not designed to be inserted into the ar-9597-10, and such misuse could result in device malfunction or damage.Refer to the investigation pictures.

Brand Name
DEPTH GAUGE FULL AUGMENT
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22742813
Report Number1220246-2025-03331
Device Sequence Number7404669
Product Code HTJ
UDI-Device Identifier00888867346192
UDI-Public00888867346192
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH GAUGE FULL AUGMENT
Device Catalogue NumberAR-9599F
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date07/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown